# SDR 2003FA0000418

- Difficulty date: April 16, 2003
- Submitted: April 22, 2003
- Operation: General aviation
- Aircraft: N83416
- Make and model: Piper PA-28-161
- Aircraft serial: 288116160
- Engine: Lyc O320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 6531904
- Condition: Cracked
- Location: Lt  Mlg Strut
- Part time: 10,263 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG COLLAPSED DURING LANDING ROLLOUT.  SUBSEQUENT INVESTIGATION DISCLOSED THAT THE DRAG LINK ATTACH EARS SEPARATED FROM THE STRUT HOUSING.  VISUAL INSPECTION SUGGEST THAT A PRE-EXISTING CRACK IN THE OUTBOARD SCISSORS ATTACH POINT INDUCED SEPARATION FROM THE STRUT HOUSING.  RECOMMEND VISUAL INSPECTION OF THE MLG STRUT SCISSORS ATTACH POINTS.
